# SDR ASOA02388

- Difficulty date: July 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N238AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120053
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTC22461
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4064 - DURING CRUISE FLIGHT FROM CRW TO ATL, THE CAPTAIN RECEIVED A GREEN HYDRAULIC RESERVOIR LOW LEVEL LIGHT.  THE CAPTAIN STARTED TO MONITOR THE HYDRAULIC QUANTITY, AND AFTER 15-20 MINUTES THE QUANTITY DROPPED SIGNIFICANTLY.  AIRCRAFT DIVERTED AND LANDED SAFELY IN AVL.  MAINTENANCE INSPECTED AND FOUND THE LEFT INBOARD GEAR DOOR ACTUATOR LEAKING HYDRAULIC FLUID.  MAINTENANCE REMOVED AND REPLACED THIS DOOR ACTUATOR.  OPERATIONAL CHECKS NORMAL WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
